# SDR ASAA2016051016927

- Difficulty date: May 10, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 53,928 hours, 21,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 111A22031
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 540, L/H SIDE, LOWER T-CHORD, BETWEEN S-22L & S-23L HAS CORROSION. GROUNDED - YES. REPAIRED THE LOWER BULKHEAD CHORD AND FORWARD SPAR WEB ASSEMBLY IAW ASA EA #900-53EA-17237 REV OO AND HAECO REO-G19936 REV E. STR -26L IS A CATEGORY "A" REPAIR AS DEFINED IN B737-900 SRM 51-00-06 STAGE 1 APPROVAL FOR STATIC STRENGTH. A NEW FAA FORM 8100-9 MUST BE ISSUED AND DAMAGE TOLERANCE INFORMATION INCORPORATED IN THE AIRPLANE MAINTENANCE PROGRAM WITHIN 24 MONTHS OF 06/03/2016 FOR THIS REPAIR APPROVAL TO REMAIN VALID AFTER THAT TIME.
